| Catalog Number |
HC-30070 |
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
04/10/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
Event or Problem Description
The complaint involved a patient who underwent a hip revision surgery on (b)(6) 2017.The original surgery is dated (b)(6) 2017.The revision surgery occurred because of recurrent dislocation.During the revision, the original omni neck, femoral stem and femoral head were removed.The original size 7 femoral stem was revised to a new stem of the same size, the size 40 short neck was revised to a size 50 long neck, and the size 32mm x +7mm femoral head was revised to a 32mm x +4mm head.